Algebra and Logic

, Volume 9, Issue 3, pp 180–182 | Cite as

Nilpotency of right alternating rings

  • G. V. Dorofeev
Article

Keywords

Mathematical Logic 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. I. Shirshov, “On certain nonassociative rings and algebraic algebras,” Matem. Sb.,41, No. 3, 381–394 (1957).Google Scholar
  2. 2.
    K. A. Zhevlakov, “Radical ideals of alternating rings,” Algebra i Logika, Seminar,4, No. 4, 87–102 (1965).Google Scholar
  3. 3.
    K. A. Zhevlakov, “Alternative Artin rings,” Algebra i Logika, Seminar,5, No. 3, 11–36 (1966).Google Scholar
  4. 4.
    A. M. Slin'ko, “On the equivalence of certain nilpotencies in right alternating rings,” Algebra i Logika,9, No. 3, 342–348 (1970).Google Scholar
  5. 5.
    G. V. Dorofeev, “An example of a solvable but not nilpotent alternating ring,” Uspekhi Matem. Nauk,15, No. 3, 147–150 (1960).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • G. V. Dorofeev

There are no affiliations available

Personalised recommendations